# SDR 0204149881

- Difficulty date: December 22, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 60,326 hours, 50,199 cycles
- Engine: Pwa JT8D17
- Engine time: 52,778 hours, 53,646 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 8000 FEET, MASTER CAUTION ILLUMINATED.  ENGINE NR 1 OIL QUANTITY WAS ZERO AND OIL PRESSURE LIGHT WAS ILLUMINATED. ENGINE NR 1 WAS SHUTDOWN.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED NR 1 ENGINE.
